# SDR GTIA2019010203066

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 11,028 hours, 5,036 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTING STRONG FUME SMELL IN AFT CABIN, ISOLATED PACK 2, AND WAS TOLD SMELL WORSENED. -NO OIL LEAKS FOUND. DE-ICE FLUID RESIDUE FOUND ON FUSELAGE. RAN ENGINES & APU SEPARATED BLEED SOURCES, PAC 1 & PAC 2. NO ODOR PRESENT. COULD NOT DUPLICATE. AC OK FOR SERVICE. ALL IAW TSM 05-50-00-810-831-A AND AMM 71-00-00.
